25 June 2001
Penis Size and Penis Pumps
Q: Dear Dr Love,
I am 18 yrs old and I have a problem with my length of my penis. Last year I had a 9 inch erection, but during the middle of last year, doctors put me on this medication that made me really hungry. The doctors never told me that I will put on weight easily and since I started the medication, I have put on more than 20kgs. I exercise but nothing seems to lose the weight, and now I have a 6 inch erection and I would like to know if I bought a penis pump, would I go back to my correct size? I would like to add that the width of my erect penis stayed at 5 inches - would the pump make this bigger also?
A: I don't understand why you think that gaining weight would affect the length of your penis! It's not logical. Maybe the drugs you're on affects your sexual function, which does happen with certain medication. Have you noticed anything else such as lack of erection, less or more libido, premature ejaculation? At your age, sexual dysfunction for a physical reason is uncommon but because you're on specific drugs, it could be the case. I suggest you firstly eliminate this possibility before you explore other options. Ask the doctor who prescribed the drugs and also about the added weight. That can't be healthy for you - maybe he could prescribe another drug that will do the job without these side effects. The fact that exercise doesn't help proves that it's not normal weight gain - what about diet? Have you modified what you eat to try and reduce the kilos piling on? Read about the penis pump in my column archives. I generally recommend that it used as an enhancer rather than as a tool for routinely improving penis size. You are still very young and not fully grown so I wouldn't get too worried about the situation. But if you truly have noticed a loss of inches since taking the drugs, you certainly should look into the reason. In relation to your question about width, the penis pump has more to do with hardness and staying hard then specific measurements. By all means try it but check with your doctor first.